top of page
Search

Too much of a good thing...



Over 300 symptoms have been identified  which may persist for years after 

stopping certain psych prescription medications.   Anti-Depressants, Anti-Convulsives, Anti-Seizure, Anti-Anxiety; Benzodiazepines, SSRIs to name a few.



You may be familiar with the expression: "Waves and Windows"   comprising of headaches, anxiety, pain, agitation, skin, muscular, and joint sensitivity.   Hyper sensitivity to supplements, herbs, different foods often result .  


Tapering too quickly from these medications can cause severe distress. 


Since 2017 with the integrative approach including  Homeopathy, Flower Essences, Customized Diet, Microbiome Repair, Biofield Tuning, EFT and more, Recovery Naturally's individualized approach has been successful where others could not, shortening the time for taper with no negative effects; repairing neurotransmitters, supporting safe and pain free/reduced withdrawal, removing the original physical and emotional trauma/pain that these meds were prescribed to treat. 


Also useful for : :

Antibiotic Resistance, Dental Amalgams, Medication Side Effects,

Vaccine Injury, Pain Medication ,

Chemo Side Effects, 

Support and Recovery 


47 views0 comments

Recent Posts

See All

Opmerkingen


bottom of page